Affordable Access

Access to the full text

Connecting and Closed Geodesics of a Kropina Metric

Authors
  • Caponio, Erasmo1
  • Giannoni, Fabio2
  • Masiello, Antonio1
  • Suhr, Stefan3
  • 1 Politecnico di Bari, Italy , (Italy)
  • 2 Università di Camerino, Italy , (Italy)
  • 3 Ruhr-Universität Bochum, Germany , (Germany)
Type
Published Article
Journal
Advanced Nonlinear Studies
Publisher
De Gruyter
Publication Date
May 18, 2021
Volume
21
Issue
3
Pages
683–695
Identifiers
DOI: 10.1515/ans-2021-2133
Source
De Gruyter
Keywords
License
Yellow

Abstract

We prove some results about existence of connecting and closed geodesics in a manifold endowed with a Kropina metric. These have applications to both null geodesics of spacetimes endowed with a null Killing vector field and Zermelo’s navigation problem with critical wind.

Report this publication

Statistics

Seen <100 times